MAUDE Adverse Event Report: CARDINAL HEALTH DOVER SILICONE CNCL 24FR5CC2W; CATHETER, UROLOGICAL

CARDINAL HEALTH DOVER SILICONE CNCL 24FR5CC2W; CATHETER, UROLOGICAL
Model Number 40524L
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that a foley catheter was being used in their birthing center and the balloon burst and had to be removed from the patient.
 
Additional Manufacturer Narrative
The product was originally reported as product number 40524l however based on the physical sample returned and photographs, the device is not product 40524l.The correct product number was not able to be determined.Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
DOVER SILICONE CNCL 24FR5CC2W
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19076263
Report Number1282497-2024-00508
Device Sequence Number15176359
Product Code KOD
UDI-Device Identifier10884521019881
UDI-Public10884521019881
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number40524L
Device Catalogue Number40524L
Device Lot Number2127391
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown